# SDR IPXA2014021481927

- Difficulty date: January 15, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FLAP UPPER SKIN REPAIR DOUBLER HAS GOUGES BETWEEN RIB 21 AND RIB 23, STRINGERS 2.6-2.7.  ACCOMPLISHED REPAIR ON LT CENTER FLAP UPPER SKIN IAW EO A300-5750-53433-A, PARA 6A.
